IDEAS home Printed from https://ideas.repec.org/a/eee/apmaco/v271y2015icp429-435.html
   My bibliography  Save this article

Boundedness of certain sets of Lagrange multipliers in vector optimization

Author

Listed:
  • Nath, Triloki
  • Singh, S.R.

Abstract

In this paper, we establish Lagrange multiplier rules in terms of Michel–Penot subdifferential for nonsmooth vector optimization problem. A constraint qualification or regularity condition in terms of Michel–Penot subdifferential is given and under this regularity condition the boundedness of certain sets of Lagrange multipliers are discussed.

Suggested Citation

  • Nath, Triloki & Singh, S.R., 2015. "Boundedness of certain sets of Lagrange multipliers in vector optimization," Applied Mathematics and Computation, Elsevier, vol. 271(C), pages 429-435.
  • Handle: RePEc:eee:apmaco:v:271:y:2015:i:c:p:429-435
    DOI: 10.1016/j.amc.2015.05.112
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0096300315007432
    Download Restriction: Full text for ScienceDirect subscribers only

    File URL: https://libkey.io/10.1016/j.amc.2015.05.112?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. John R. Birge & Liqun Qi, 1993. "Semiregularity and Generalized Subdifferentials with Applications to Optimization," Mathematics of Operations Research, INFORMS, vol. 18(4), pages 982-1005, November.
    2. A. D. Ioffe, 1984. "Necessary Conditions in Nonsmooth Optimization," Mathematics of Operations Research, INFORMS, vol. 9(2), pages 159-189, May.
    Full references (including those not matched with items on IDEAS)

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. N. J. Huang & J. Li & S. Y. Wu, 2009. "Optimality Conditions for Vector Optimization Problems," Journal of Optimization Theory and Applications, Springer, vol. 142(2), pages 323-342, August.
    2. Elena-Andreea Florea, 2018. "Vector Optimization Problems with Generalized Functional Constraints in Variable Ordering Structure Setting," Journal of Optimization Theory and Applications, Springer, vol. 178(1), pages 94-118, July.
    3. Dmitry Karamzin & Fernando Lobo Pereira, 2019. "On a Few Questions Regarding the Study of State-Constrained Problems in Optimal Control," Journal of Optimization Theory and Applications, Springer, vol. 180(1), pages 235-255, January.
    4. Alexander D. Ioffe, 2019. "On Generalized Bolza Problem and Its Application to Dynamic Optimization," Journal of Optimization Theory and Applications, Springer, vol. 182(1), pages 285-309, July.
    5. Aram Arutyunov & Dmitry Karamzin, 2020. "A Survey on Regularity Conditions for State-Constrained Optimal Control Problems and the Non-degenerate Maximum Principle," Journal of Optimization Theory and Applications, Springer, vol. 184(3), pages 697-723, March.
    6. Boris S. Mordukhovich, 2007. "Variational Analysis in Nonsmooth Optimization and Discrete Optimal Control," Mathematics of Operations Research, INFORMS, vol. 32(4), pages 840-856, November.
    7. V. F. Demyanov & V. N. Malozemov, 2014. "Optimality Conditions in Terms of Alternance: Two Approaches," Journal of Optimization Theory and Applications, Springer, vol. 162(3), pages 805-820, September.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:apmaco:v:271:y:2015:i:c:p:429-435. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Catherine Liu (email available below). General contact details of provider: https://www.journals.elsevier.com/applied-mathematics-and-computation .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.